# SDR FDEA201508172592

- Difficulty date: August 17, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 940 hours, 17,484 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: ARC050213
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP, INBD FWD HINGE, WING SIDE, PIVOT HOLE BORE CORROSION.  CORROSION AT HOLE 4 REWORKED & FOUND EXCEEDS LIMIT IAW CMM 57-44-08.  EXISTING HOLE DIAMETER 2.311",   FINAL HOLE DIAMETER 2.318", MAX ALLOWABLE HOLE DIAMETER 2.3135".  OVERSIZED BUSHING FABRICATED BY MACHINING & INSTALLED IAW EA 1-5750-T0319682 PART 1 STEP 1A.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.
